# SDR A6WA200440069

- Difficulty date: May 29, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE N2 OVERSPEED BEYOND 100 PERCENT INDICATION ERRATIC AND UNCONTROLABLE EVEN WHEN SELECTED TO FLIGHT IDLE.  COMPLIED WITH QRH, ENGINE SHUTDOWN.  TAT -41C ALL OTHER ENGINE INDICATIONS NORMAL. REMOVED AND REPLACED NR 2 ENGINE STATOR, GROUND RAN.  ALL ENGINE INDICATIONS WITHIN LIMITS.  IAW FIM 72-00-00, PG 1305.
